Nana, it sounds like it could be something called "dumping syndrome." Does it happen within an hour of eating? After an alcoholic beverage or two? For some reason, some people's stomachs will occasionally "dump" their whole contents into the small intestine rather than gradually pumping them in. This can cause pain, faintness, cold sweats and often ends with one episode of diarrhea. I used to have these episodes when I was madly hyperthyroid, but there are a number of things that can cause it.
You might ask your doctor about
this. There are medications they can prescribe to slow gastric emptying, and more important, they could look for a hidden cause.
Judy - Southern US
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Avascular necrosis in both shoulders is my "forever" gift from Entocort.
Colazal, Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
Co-Moderator UC Forum
Please remember to consult your health care provider when making health-related decisions.